Statistique/Probabilités
Vitesse de convergence presque sûre de l'estimateur à noyau du maximum de vraisemblance local
[Almost sure rate of uniform consistency for the local maximum likelihood kernel estimator]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 207-210.

We consider the local maximum likelihood estimation of θ(x), unknown parameter of the conditional distribution of Y given X=x. The aim of this Note is the study of strong uniform consistency rates of the local maximum likelihood kernel estimator. Under suitable regularity conditions, we establish a uniform law of the logarithm for the maximal deviation of this estimator. The method of proof is based upon functional limit laws derived by modern empirical process theory.

Nous considérons l'estimation par la méthode du maximum de vraisemblance local de θ(x), paramètre inconnu de la distribution conditionnelle de Y sachant X=x. Le but de cette Note est d'étudier la vitesse de convergence uniforme presque sûre de l'estimateur à noyau du maximum de vraisemblance local. En s'appuyant sur la théorie moderne des processus empiriques indexés par des classes de fonctions, nous établissons une loi uniforme du logarithme concernant la déviation maximale de cet estimateur.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.12.011
Blondin, David 1

1 L.S.T.A., université Paris VI, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2006__342_3_207_0,
     author = {Blondin, David},
     title = {Vitesse de convergence presque s\^ure de l'estimateur \`a noyau du maximum de vraisemblance local},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {207--210},
     publisher = {Elsevier},
     volume = {342},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2005.12.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.12.011/}
}
TY  - JOUR
AU  - Blondin, David
TI  - Vitesse de convergence presque sûre de l'estimateur à noyau du maximum de vraisemblance local
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 207
EP  - 210
VL  - 342
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.12.011/
DO  - 10.1016/j.crma.2005.12.011
LA  - fr
ID  - CRMATH_2006__342_3_207_0
ER  - 
%0 Journal Article
%A Blondin, David
%T Vitesse de convergence presque sûre de l'estimateur à noyau du maximum de vraisemblance local
%J Comptes Rendus. Mathématique
%D 2006
%P 207-210
%V 342
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.12.011/
%R 10.1016/j.crma.2005.12.011
%G fr
%F CRMATH_2006__342_3_207_0
Blondin, David. Vitesse de convergence presque sûre de l'estimateur à noyau du maximum de vraisemblance local. Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 207-210. doi : 10.1016/j.crma.2005.12.011. http://www.numdam.org/articles/10.1016/j.crma.2005.12.011/

[1] Blondin, D. Estimation nonparamétrique multidimensionnelle des dérivées de la régression, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 339 (2004) no. 10, pp. 713-716

[2] Deheuvels, P.; Mason, D.M. General asymptotic confidence bands based on kernel-type function estimators, Stat. Inference Stoch. Process., Volume 7 (2004) no. 3, pp. 225-277

[3] Einmahl, U.; Mason, D.M. An empirical process approach to the uniform consistency of kernel-type function estimators, J. Theor. Probab., Volume 13 (2000) no. 1, pp. 1-37

[4] U. Einmahl, D.M. Mason, Uniform in bandwidth consistency of kernel-type functions estimators, Ann. Statist. 33 (3) (2005), à paraître

[5] Härdle, W.; Janssen, P.; Serfling, R. Strong uniform consistency rates of estimators of conditional functionals, Ann. Statist., Volume 16 (1988) no. 4, pp. 1428-1449

[6] Serfling, R. Approximations Theorems of Mathematical Statistics, Wiley, New York, 1980

[7] Staniswalis, J.G. The kernel estimate of a regression function in likehood-based models, J. Amer. Statist. Assoc., Volume 84 (1989) no. 405, pp. 276-283

[8] Tibshirani, R.; Hastie, T. Local likelihood estimation, J. Amer. Statist. Assoc., Volume 82 (1987) no. 398, pp. 559-567

[9] Zhao, P.-L. Asymptotics of kernel estimators based on local maximum likelihood, Nonparametric Statist., Volume 4 (1994), pp. 79-90

Cited by Sources: